# SDR A6WA201543272

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD LE WEB IS CRACKED, BETWEEN ACCESS PANELS 630KZ & 630LZ.  R & R RT OTBD LE WEB, BETWEEN ACCESS PANELS 630KZ & 630LZ IAW SRM 51-42-13.
